MathSciNet Relay Station
MathSciNet bibliographic data
MR1845181 (2002k:11078) 11F80 (11F33 11G18 11R42)
Buzzard, Kevin; Dickinson, Mark; Shepherd-Barron, Nick; Taylor, Richard On icosahedral Artin representations. Duke Math. J. 109 (2001), no. 2, 283–318.
Article
 
For users without a MathSciNet license , Relay Station allows linking from MR numbers in online mathematical literature directly to electronic journals and original articles. Subscribers receive the added value of full MathSciNet reviews.

Username/Password Subscribers access MathSciNet here

AMS Home Page

American Mathematical Society American Mathematical Society
201 Charles Street
Providence, RI 02904-6248 USA
© Copyright 2014, American Mathematical Society
Privacy Statement